PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2006 | 26 | 1 | 19-45
Tytuł artykułu

Least squares estimator consistency: a geometric approach

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Consistency of LSE estimator in linear models is studied assuming that the error vector has radial symmetry. Generalized polar coordinates and algebraic assumptions on the design matrix are considered in the results that are established.
Rocznik
Tom
26
Numer
1
Strony
19-45
Opis fizyczny
Daty
wydano
2006
otrzymano
2005-09-09
Twórcy
  • Universidade Nova de Lisboa, Departamento de Matemática da Faculdade de Ciências e Tecnologia Quinta da Torre, 2825-114 Monte da Caparica, Portugal
  • Universidade Nova de Lisboa, Departamento de Matemática da Faculdade de Ciências e Tecnologia Quinta da Torre, 2825-114 Monte da Caparica, Portugal
Bibliografia
  • [1] P. Billingsley, Probability and Measure, (third edition), John Wiley & Sons 1995.
  • [2] S. Cambanis, S. Huang and G. Simons, On the theory of elliptically contoured distributions, Journal of Multivariate Analysis 11 (1981), 368-385.
  • [3] X. Chen, Some results on consistency of LS estimates, Chin. Sci. Bull. 39 (22) (1994), 1872-1876.
  • [4] X. Chen, Consistency of LS estimates of multiple regression under a lower order moment condition, Sci. Chin. 38 (12) (1995), 1420-1431.
  • [5] X. Chen, A note on the consistency of LS estimates in linear models, Chin. Ann. Math. Ser. B, 22 (4) (2001), 471-474.
  • [6] Y.S. Chow and H. Teicher, Probability Theory: Independence, Interchangeability, Martingales (third edition), Springer 1997.
  • [7] K.L. Chung, A Course in Probability Theory (third edition), Academic Press 2001.
  • [8] D. Dacunha-Castelle et M. Duflo, Probabilités et Statistiques: Problèmes à Temps Fixe, Masson 1982.
  • [9] K. Fang, S. Kotz and K. Ng, Symmetric Multivariate and Related Distributions, Monographs on Statistics and Applied Probability 36, Chapman & Hall 1990.
  • [10] V. Koroliouk, N. Portenko, A. Skorokhod and A. Tourbine, Aide-Mémoire de Théorie des Probabilités et de Statistique Mathématique. Mir. (1983).
  • [11] M. Loève, Probability Theory I (fourth edition), Springer 1977.
  • [12] M. Loève, Probability Theory II (fourth edition), Springer 1978.
  • [13] L.T. Magalhães, Álgebra Linear como Introdução á Matemática Aplicada, Texto Editora 1992.
  • [14] B.M. Makarov, M.G. Goluzina, A.A. Lodkin, and A.N. Podkorytov, Selected Problems in Real Analysis, American Mathematical Society 1992.
  • [15] J.T. Mexia, and P. Corte Real, Extension of Kolmogorov's strong law to multiple regression, Revista de Estatística, (2° quadrimestre de 2001), 24 (2001), 277-278.
  • [16] J.T. Mexia, P. Corte Real, M.L. Esquível, e J. Lita da Silva, Convergência do estimador dos mínimos quadrados em modelos lineares, Estatística Jubilar. Actas do XII Congresso da Sociedade Portuguesa de Estatística, Edições SPE, (2005), 455-466.
  • [17] J.T. Mexia e J. Lita da Silva, A consistęncia do estimador dos mínimos quadrados em domínios de atracção maximais, (to appear) 2005.
  • [18] J.T. Mexia and J. Lita da Silva, Least squares estimator consistency: on error stability, (to appear) 2005.
  • [19] J. Mingzhong, Some new results of the strong consistency of multiple regression coefficients, Proceedings of the Second Asian Mathematical Conference 1995 (Tangmanee, S. & Schulz, E. eds.), World Scientific (1995), 514-519.
  • [20] J. Mingzhong and X. Chen, Strong consistency of least squares estimate in multiple regression when the error variance is infinite, Stat. Sin. 9 (1) (1999), 289-296.
  • [21] W. Pestman, Mathematical Statistics, Walter de Gruyter Berlin 1998.
  • [22] C.R. Rao, Linear Statistical Inference and Its Applications, (second edition), John Wiley & Sons (1973).
  • [23] R. Schmidt, Tail dependence for elliptically contoured distributions, Mathematical Methods of Operations Research 55 (2002), 301-327.
  • [24] D. Williams, Probability with Martingales, Cambridge University Press, Cambridge 1991.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmps_1073
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.